# SDR 9WGA20190225001

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 73,444 hours, 14,630 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 QTY LO / HYD 3 FAIL. UPON INSPECTION, FOUND NLG DOORS DAMAGED. AIRCRAFT STILL IN WORK TO TROUBLESHOOT AND RESOLVE.
